Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JMac24

Question on Redmarks

Recommended Posts

Hey all, i've been on mino and clindamycin for about 4 months now....while that combo has greatly reduced breakouts and has made my face very flat ...i have red marks..LOTS of them. I'm talking like i've never had such an abundant amount of lingering red marks in my entire life. As might well it be acne......on second thought, no. Maybe the medication is causing this? who knows, but anyway should i be using clindamycin on my acne spot, even if its not raised or is a pimple anymore?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×